# SDR EIA2007045

- Difficulty date: February 20, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 75,171 hours, 35,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE FLAT SIDE SKIN CRACKED AT STATION 370 STRINGER 8R.  REMOVED DAMAGE, NDT'D AREA, FABBED AND INSTALLED REPAIR PER ECRA 477-53-115-2.
